GRONWALL – BELLMAN – OU-IANG TYPE INEQUALITIES

Abstract

In this paper we prove some retarded nonlinear inequalities which provide explicit bounds on unknown function. Applications are also given to illustrate the usefulness of one of our results.

Keywords: Boundedness, Explicit Bounds, Integral Inequalities, Retarded Equation


Article Review Status: Published

Pages: 43-53 (Download PDF)

Creative Commons Licence
This work by European American Journals is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License